MAUDE Adverse Event Report: Ivantis, Inc. (subsidiary of Alcon Research, LLC) HYDRUS MICROSTENT; Intraocular Pressure Lowering Implant

Ivantis, Inc. (subsidiary of Alcon Research, LLC) HYDRUS MICROSTENT; Intraocular Pressure Lowering Implant
Catalog Number 100300293
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Adhesion(s) (1695); Eye Injury (1845); Inflammation (1932)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported via a clinical study that a patient experienced iris inlet adhesions in the left eye following stent implantation.Follow-up information clarified that the event was associated with partial stent-iris touch and intraocular inflammation.Medical treatment was administered, and the inflammation resolved; however, the iris adhesion (synechiae) persisted and could remain unless surgically lysed, although surgical intervention was not considered necessary.The reporter noted no change in intraocular pressure (iop) and a stable stent, and ongoing monitoring was planned.Iris inlet adhesions, partial stent-iris touch and associated intraocular inflammation were considered related to the stent and not related to the stent implantation procedure or the cataract procedure.No secondary ocular surgical intervention was performed.The inflammation resolved following treatment, while the adhesion/synechiae remained under observation.Onset severity of the inflammation reported as mild.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
Intraocular Pressure Lowering Implant
Manufacturer (Section D)
Ivantis, Inc. (subsidiary of Alcon Research, LLC)
201 technology drive
irvine CA 92618
Manufacturer (Section G)
Ivantis, Inc. (subsidiary of Alcon Research, LLC)
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50838305
Report Number3016075957-2026-00097
Device Sequence Number16021857
Product Code OGO
UDI-Device Identifier00867487000134
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number100300293
Device Lot Number23900338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured11/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC Ophthalmic ViscoSurgical Device.; Swan Jacob gonioprism used.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown